# SDR SWIA200514851

- Difficulty date: April 7, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 23,881 hours, 21,817 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED STATUS DURING PREFLIGHT.  REPLACED FECU IAW 27-50-00, OPERATIONAL CHECK GOOD.
